NIGPAS OpenIR  > 中国科学院南京地质古生物研究所
论二叠股蛤(Permoperna)(双壳类)
方宗杰
1982
Source Publication古生物学报
ISSN0001-6616
Volume21Issue:5Pages:545-552+618
Language中文
Document Type期刊论文
Identifierhttp://ir.nigpas.ac.cn/handle/332004/1889
Collection中国科学院南京地质古生物研究所
Affiliation中国科学院南京地质古生物研究所
First Author Affilication中国科学院南京地质古生物研究所
Recommended Citation
GB/T 7714
方宗杰. 论二叠股蛤(Permoperna)(双壳类)[J]. 古生物学报,1982,21(5):545-552+618.
APA 方宗杰.(1982).论二叠股蛤(Permoperna)(双壳类).古生物学报,21(5),545-552+618.
MLA 方宗杰."论二叠股蛤(Permoperna)(双壳类)".古生物学报 21.5(1982):545-552+618.
Files in This Item:
File Name/Size DocType Version Access License
27.pdf(1467KB)期刊论文作者原稿开放获取CC BY-NC-SAApplication Full Text
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[方宗杰]'s Articles
Baidu academic
Similar articles in Baidu academic
[方宗杰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[方宗杰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.